Journal article icon

Journal article

Determinants of size of incident spine deformities

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, NDORMS
Role:
Author
Expand authors...
Journal:
OSTEOPOROSIS INTERNATIONAL
Volume:
11
Pages:
S105-S105
Publication date:
2000-01-01
ISSN:
0937-941X
URN:
uuid:b6da9150-e701-4356-87be-7f5f5b6d65a9
Source identifiers:
473708
Local pid:
pubs:473708

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP